RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Berezin Felix Aleksandrovich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 43

Number of views:
This page:2633
Abstract pages:16326
Full texts:8094
References:639

http://www.mathnet.ru/eng/person22912
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203034

Publications in Math-Net.Ru
1980
1. F. A. Berezin, A. M. Perelomov, “Group theoretic interpretation of equations of Korteweg - de Vries type”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  50–51  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 119–121
1979
2. F. A. Berezin, “Instantons and Grassmann manifolds”, Funktsional. Anal. i Prilozhen., 13:2 (1979),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:2 (1979), 135–136
1978
3. F. A. Berezin, “A connection between the co- and contravariant symbols of operators on classical complex symmetric spaces”, Dokl. Akad. Nauk SSSR, 241:1 (1978),  15–17  mathnet  mathscinet  zmath
4. F. A. Berezin, V. S. Retakh, “The structure of Lie superalgebras with semisimple even part”, Funktsional. Anal. i Prilozhen., 12:1 (1978),  64–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:1 (1978), 48–50
5. F. A. Berezin, “Representations of a continuous direct product of universal coverings of the group of motions of the complex ball”, Tr. Mosk. Mat. Obs., 36 (1978),  275–293  mathnet  mathscinet  zmath
1976
6. F. A. Berezin, “Representations of the supergroup $U(p,q)$”, Funktsional. Anal. i Prilozhen., 10:3 (1976),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:3 (1976), 221–223
1975
7. F. A. Berezin, D. A. Leites, “Supermanifolds”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  505–508  mathnet  mathscinet  zmath
8. F. A. Berezin, “Quantization in complex symmetric spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 39:2 (1975),  363–402  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:2 (1975), 341–379
1974
9. F. A. Berezin, “Quantization”, Izv. Akad. Nauk SSSR Ser. Mat., 38:5 (1974),  1116–1175  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:5 (1974), 1109–1165
10. F. A. Berezin, “Hamiltonian formalism in the general Lagrange problem”, Uspekhi Mat. Nauk, 29:3(177) (1974),  183–184  mathnet  mathscinet  zmath
11. F. A. Berezin, “Spectral properties of generalized Toeplitz matrices”, Mat. Sb. (N.S.), 95(137):2(10) (1974),  305–325  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:2 (1974), 299–317
1973
12. F. A. Berezin, “Quantization in complex bounded domains”, Dokl. Akad. Nauk SSSR, 211:6 (1973),  1263–1266  mathnet  mathscinet  zmath
13. F. A. Berezin, “Some remarks on the wigner distribution”, TMF, 17:3 (1973),  305–318  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 17:3 (1973), 1163–1171
1972
14. F. A. Berezin, “Covariant and contravariant symbols of operators”, Izv. Akad. Nauk SSSR Ser. Mat., 36:5 (1972),  1134–1167  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:5 (1972), 1117–1151
15. F. A. Berezin, “Convex operator functions”, Mat. Sb. (N.S.), 88(130):2(6) (1972),  268–276  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:2 (1972), 269–277
1971
16. F. A. Berezin, “Wick and anti-Wick operator symbols”, Mat. Sb. (N.S.), 86(128):4(12) (1971),  578–610  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:4 (1971), 577–606
17. F. A. Berezin, “The number of closed nonselfintersecting contours on a planar lattice”, Mat. Sb. (N.S.), 85(127):1(5) (1971),  49–64  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:1 (1971), 47–63
18. F. A. Berezin, “Non-Wiener functional integrals”, TMF, 6:2 (1971),  194–212  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 6:2 (1971), 141–155
1970
19. F. A. Berezin, G. I. Kats, “Lie groups with commuting and anticommuting parameters”, Mat. Sb. (N.S.), 82(124):3(7) (1970),  343–359  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:3 (1970), 311–325
20. F. A. Berezin, “Relationships between the correlation functions in classical statistical physics”, TMF, 3:1 (1970),  115–125  mathnet; Theoret. and Math. Phys., 3:1 (1971), 386–394
1969
21. F. A. Berezin, “Some notes on representations of the commutation relations”, Uspekhi Mat. Nauk, 24:4(148) (1969),  65–88  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:4 (1969), 65–88
22. F. A. Berezin, “The plane Ising model”, Uspekhi Mat. Nauk, 24:3(147) (1969),  3–22  mathnet  mathscinet; Russian Math. Surveys, 24:3 (1969), 1–22
1968
23. F. A. Berezin, F. I. Karpelevich, “Lie algebras with supplementary structure”, Mat. Sb. (N.S.), 77(119):2 (1968),  201–221  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:2 (1968), 185–203
24. F. A. Berezin, “On a model for quantum field theory”, Mat. Sb. (N.S.), 76(118):1 (1968),  3–25  mathnet  mathscinet; Math. USSR-Sb., 5:1 (1968), 1–23
1967
25. F. A. Berezin, “Some remarks about the associated envelope of a Lie algebra”, Funktsional. Anal. i Prilozhen., 1:2 (1967),  1–14  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:2 (1967), 91–102
26. F. A. Berezin, Ya. G. Sinai, “Existence of a phase transition in lattice gas with attraction between particles”, Tr. Mosk. Mat. Obs., 17 (1967),  197–212  mathnet
27. F. A. Berezin, “A certain representation of operators by means of functionals”, Tr. Mosk. Mat. Obs., 17 (1967),  117–196  mathnet  mathscinet  zmath
28. F. A. Berezin, “Automorphisms of a Grassman algebra”, Mat. Zametki, 1:3 (1967),  269–276  mathnet  mathscinet  zmath; Math. Notes, 1:3 (1967), 180–184
1965
29. F. A. Berezin, “Asymptotic behavior of eigenfunctions in Schrödinger's equation for many particles”, Dokl. Akad. Nauk SSSR, 163:4 (1965),  795–798  mathnet  mathscinet  zmath
1964
30. F. A. Berezin, “The track formula for Schrödinger's many-particle equation”, Dokl. Akad. Nauk SSSR, 157:5 (1964),  1069–1072  mathnet
31. F. A. Berezin, “Operators in the representation of secondary quantization”, Dokl. Akad. Nauk SSSR, 154:5 (1964),  1063–1065  mathnet  mathscinet
1963
32. F. A. Berezin, “Canonical transformations in the second quantization representation”, Dokl. Akad. Nauk SSSR, 150:5 (1963),  959–962  mathnet  mathscinet  zmath
33. F. A. Berezin, “Letter to the editor”, Tr. Mosk. Mat. Obs., 12 (1963),  453–466  mathnet  mathscinet  zmath
34. F. A. Berezin, “On a model in quantum field theory”, Uspekhi Mat. Nauk, 18:5(113) (1963),  225–226  mathnet
35. F. A. Berezin, “On the Lee model”, Mat. Sb. (N.S.), 60(102):4 (1963),  425–446  mathnet  mathscinet  zmath
1962
36. F. A. Berezin, “On the Lee model”, Dokl. Akad. Nauk SSSR, 143:4 (1962),  811–814  mathnet  mathscinet
1961
37. F. A. Berezin, L. D. Faddeev, “Remark on the Schrödinger equation with singular potential”, Dokl. Akad. Nauk SSSR, 137:5 (1961),  1011–1014  mathnet  mathscinet  zmath
38. F. A. Berezin, “Canonical operator transformation in representation of secondary quantization”, Dokl. Akad. Nauk SSSR, 137:2 (1961),  311–314  mathnet  mathscinet  zmath
1958
39. F. A. Berezin, F. I. Karpelevich, “Zonal spherical functions and Laplace operators on some symmetric spaces”, Dokl. Akad. Nauk SSSR, 118:1 (1958),  9–12  mathnet  mathscinet  zmath
1957
40. F. A. Berezin, “Laplace operators on semi-simple Lie groups”, Tr. Mosk. Mat. Obs., 6 (1957),  371–463  mathnet  mathscinet  zmath
41. F. A. Berezin, “Laplace operators on semisimple Lie groups and on certain symmetric spaces”, Uspekhi Mat. Nauk, 12:1(73) (1957),  152–156  mathnet  mathscinet  zmath
1956
42. F. A. Berezin, I. M. Gel'fand, “Some remarks on the theory of spherical functions on symmetric Riemannian manifolds”, Tr. Mosk. Mat. Obs., 5 (1956),  311–351  mathnet  mathscinet  zmath
43. F. A. Berezin, I. M. Gel'fand, M. I. Graev, M. A. Naimark, “Representation of groups”, Uspekhi Mat. Nauk, 11:6(72) (1956),  13–40  mathnet  mathscinet  zmath

2006
44. F. A. Berezin, “Letter to Academician R. V. Khokhlov, Rector of Moscow State University”, Zap. Nauchn. Sem. POMI, 331 (2006),  226–235  mathnet  mathscinet; J. Math. Sci. (N. Y.), 141:4 (2007), 1506–1510  scopus
1979
45. Yu. M. Berezanskii, F. A. Berezin, N. N. Bogolyubov, L. I. Vainerman, Yu. L. Daletskii, A. A. Kirillov, V. G. Palyutkin, B. I. Khatset, S. D. Èidel'man, “Georgii Isaakovich Kats (obituary)”, Uspekhi Mat. Nauk, 34:2(206) (1979),  185–188  mathnet  mathscinet; Russian Math. Surveys, 34:2 (1979), 213–217
1978
46. Yu. I. Manin, I. M. Krichever, S. P. Novikov, Ya. I. Belopol'skaya, Yu. L. Daletskii, O. I. Bogoyavlenskii, F. A. Berezin, E. S. Fradkin, E. A. Novikov, Yu. B. Sedov, A. E. Ordanovich, R. Finn, S. I. Andersson, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 33:5(203) (1978),  209–217  mathnet
1970
47. F. A. Berezin, S. G. Gindikin, A. A. Kirillov, V. P. Palamodov, “All-Union Symposium on Theory of Holomorphic Functions of Several Complex Variables”, Uspekhi Mat. Nauk, 25:1(151) (1970),  219–220  mathnet
1957
48. F. A. Berezin, “Correction to the article “Some remarks on the theory of spherical functions on symmetric Riemannian manifolds” (Trudy Mosk. Mat. O-va 5 (1956))”, Tr. Mosk. Mat. Obs., 6 (1957),  486  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019